Translator Disclaimer
January 2016 A local CLT for convolution equations with an application to weakly self-avoiding random walks
Luca Avena, Erwin Bolthausen, Christine Ritzmann
Ann. Probab. 44(1): 206-234 (January 2016). DOI: 10.1214/14-AOP971

Abstract

We prove error bounds in a central limit theorem for solutions of certain convolution equations. The main motivation for investigating these equations stems from applications to lace expansions, in particular to weakly self-avoiding random walks in high dimensions. As an application we treat such self-avoiding walks in continuous space. The bounds obtained are sharper than those obtained by other methods.

Citation

Download Citation

Luca Avena. Erwin Bolthausen. Christine Ritzmann. "A local CLT for convolution equations with an application to weakly self-avoiding random walks." Ann. Probab. 44 (1) 206 - 234, January 2016. https://doi.org/10.1214/14-AOP971

Information

Received: 1 February 2014; Published: January 2016
First available in Project Euclid: 2 February 2016

zbMATH: 1343.60009
MathSciNet: MR3456336
Digital Object Identifier: 10.1214/14-AOP971

Subjects:
Primary: 60K35
Secondary: 60F05

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.44 • No. 1 • January 2016
Back to Top